Submit a question to our community and get an answer from real people.
Submit

I'm sick and is it okay if I took 3 different kinda of brand medicines today?

so today I took Advil junior and benylin and the stronger Advil so is anything bad gonna happen

Report as

NO. Never take more than one medication at a time! You do not know the sideeffects of what can occur when having more the an one medicine. I suggest talking to your parents (assuming you live with them) that you had more than 3 medication. Then look at the bottles of all of these medications and see if it says "DO NOT TAKE WITH OTHER MEDICATION" If any of these bottles do say that then you should call poison control. Poison control number is 1-800-222-1222

Helpful (1) Fun Thanks for voting Comments (5)
Report as
I don't have any side effects now so I'm still fine and alive
Report as
Well that's good that all is well and good for now.
I hope you have a good and bright future!
~Toxicspikez
Report as
Ignore this answer. This person doesn't know what they're talking about.
Report as
I agree, Mr. Professor.
Report as
Banana considering you also called the OP of another question a quote on quote "Yoooo, grumpy alert"
I don't exactly take you seriously.
Report as
Add a comment...
Ivanna_

never mix pills!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! EVER!!!! taking 2 pills of differ can result in as if you took 22 pills!!! YOU ARE LUCKY TO BE ALIVE!!!!!!!!!!!!!!! DON'T EVER DO IT AGAIN!!!!!!!!! YOU CAN DIE!!! NEVER MIX PILLS EVER UNLESS THE DOCTOR OR PHARMACIST SAYS ITS OKAY!!!! If it is not okay CALL POISON CONTROL!!!! the poison control number is 1-800-222-1222.

Helpful Fun Thanks for voting Comments (3)
Report as
Holy crap! Relax. This person will not die because they took Advil and Benadryl together. Advil is for pain or fever, and benadryl is for allergies for heaven sakes.
Report as
Ivanna_
But you don't know what effects the chemical imbalance of two different medicines can do. Advil is an ibuprofen for pain and mixing ibuprofen even in small doses is extremely dangerous. And since Benadryl is an antihistamine. Mixing the two can result in and i quote. " Extreme Fatique. In high doses can cause coma, or long term unconsciousness."
Report as
The key words in your last comment, is "high doses". Nowhere in her post does she say that she took more than was recommended or necessary. I have taken ibuprofen along with different cold medicines that don't have a pain reliever in them. It is safe to take advil and benadryl together. As long as you follow the recommended dosages. Trust me, I get what you're saying. But, this person did not come across to me as somebody who is/was overdosing.
Report as
Add a comment...

No, you can get overdose.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It's a little late to worry about this. Did you follow directions on package...

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

depends on how far apart

I suggest drinking a lot of water today to flush it out of your system.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Yes it's perfectly fine. You could probably take another medication if you really wanted to. Remember, you can never be too medicated!

Helpful (1) Fun Thanks for voting Comments (7)
Report as
Ignore this Answer, this is what we call a Troll on the internet.
Report as
Obviously you don't know anything.
Report as
You can never be too medicated? Oh my god, you must be a troll.
Report as
100% agree with Retta.
You sir are a troll, get off Ask.Com if you're not going to be helpful and purposely lead people astray.
Report as
They be hatin, dinky be rollin'
Report as
This is honest advice. I take medicine too guys...
Report as
Toxic you're leading this person astray. Maybe you should get off ask.com!
Report as
Add a comment...

Vivian, taking Advil Jr and Benadryl, (that's what I'm assuming you meant), is perfectly fine. Advil is to knock out fever, or pain. And Benadryl is for allergies. I don't suggest you take the 2 types of Advil at the same time. But if you take them six to eight hours apart, you should be ok. In the future, make sure that you look at the labels on the boxes or bottles. Make sure that the medications don't have the same ingredients in each. And I also suggest if you have any questions, that you seek adult supervision. (I only say this, because you had mentioned Advil Jr. So I'm assuming you're teenager.)

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches